# SDR SWAA2023083189799

- Difficulty date: August 15, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 73,077 hours, 43,238 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION CABLE INTERCOASTAL ATTACH ANGLE IS CRACKED AT BS 685+9; LBL 24; WL 203<[01] STEP 2 COMPLETE; STEP 3 IN PARTIAL.;[02] TASK CARD COMPLETE;[03] REMOVED AND REPLACED WING CENTER SECTION CABLE INTERCOSTAL ATTACH ANGLE AT BS 685+9; LBL 24; WL 203 PER SRM 51-40-02 AND DWG 273A9110;[04] FINAL INSPECTION. JOB COMPLETE.
